# SDR DALA2024010500170

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 73,782 hours, 34,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: AFT LEFT SLIDE WON'T DISARM. C/A: OPS CKD AFT LEFT PASSENGER DOOR SLIDE ARM PER A320 AMM 52-73, SYS OPS NML. NO DEFECT NOTED. A/C OK FOR SVC. (LP: 5486741)
